Convergence to zero of the solutions of a second-order differential equation with operator coefficients
Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 307-314
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_3_a9,
author = {V. B. Lidskii and B. V. Fedosov},
title = {Convergence to zero of the solutions of a second-order differential equation with operator coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {307--314},
year = {1967},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a9/}
}
TY - JOUR AU - V. B. Lidskii AU - B. V. Fedosov TI - Convergence to zero of the solutions of a second-order differential equation with operator coefficients JO - Matematičeskie zametki PY - 1967 SP - 307 EP - 314 VL - 2 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a9/ LA - ru ID - MZM_1967_2_3_a9 ER -
V. B. Lidskii; B. V. Fedosov. Convergence to zero of the solutions of a second-order differential equation with operator coefficients. Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 307-314. http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a9/